Pain Channel
Topics & Medications
Quicklinks
Related Channels

Co-Gesic

What If I Take an Overdose of Co-Gesic?

People who take too much Co-Gesic may have overdose symptoms that could include:
 
  • Difficulty breathing
  • Extreme drowsiness, leading to a coma
  • Cold, clammy skin
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Cardiac arrest
  • Nausea and vomiting
  • Sweating
  • Liver failure
  • Death.
     
If you happen to overdose on Co-Gesic, seek immediate medical attention.
 
(Click Hydrocodone/APAP Overdose for more information.)
 

Can Co-Gesic Be Abused?

Co-Gesic is a commonly abused drug. It is readily available and inexpensive, especially in generic form. It is important to distinguish between actual abuse of the drug and a physical dependence on the drug. Healthcare providers can have difficulty distinguishing behaviors associated with inadequate pain control from drug-seeking behaviors associated with abuse. Because Co-Gesic is a highly desired drug of abuse, people often obtain it through illegal means, such as from foreign countries or online sources that do not require a prescription. People who abuse Co-Gesic and suddenly stop using it are likely to experience withdrawal symptoms.
 
For more information, visit the following eMedTV articles:
 
8 Frequent Pain Syndromes

Co-Gesic Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.